Full registration only $200


Schedule


Thursday, October 26th, 2017

4:00 pm Registration & Trade Show Opens
4:30 pm Opening Remarks & Icebreaker Networking Activity
5:00 pm Buffet Dinner, Networking & Trade Show
6:15 pm

  Industry Mini: Health and Safety from the WSBC Board of Directors Perspective
Brooks Patterson
view session info & bio
6:30 pm

Lead Yourself First
Michelle Ray
view session info & bio
7:30 pm Closing Remarks

Friday, October 27th, 2017

6:30 am Registration & Trade Show Opens (30 mins)
7:00 am Opening remarks, BCCSA
7:15 am

  Industry Mini: COCA - Purpose and current initiatives
Dr. Dave Baspaly
view session info & bio
7:30 am

Keynote: Leverage Your Influence
Michelle Ray
view session info & bio
8:15 am

  Industry Mini: Determining OHS Related Priorities
Cameron Hacault
view session info & bio
8:30 am Trade Show / Networking
9:15 am

  Industry Mini: WorkSafeBC Prevention Initiatives - Risk Analysis Unit
Gordon Harkness
view session info & bio
9:30 am

An Industry Guide to Navigating Risk Management
Fernando de Melo & Scott Lescak
view session info & bios
10:15 am Trade Show / Networking (30 mins)
10:45 am

  Industry Mini: Traffic Control Updates - Site Planning and Resources
Sarina Hanschke
view session info & bio
11:00 am

The Good, the Bad, and the Ugly: Subcontractor Management and the Role of the Prime
Lindy Monahan
view session info & bio
11:45 am

The Human Performance View
Todd Conklin
view session info & bio
12:30 pm Lunch, Networking, Trade Show (45 mins)
1:15 pm

Safety Heretic
Jeff Lyth
view session info & bio
2:00 pm

  Industry Mini: Safety Climate Tool - Industry Experiences with the SCT
Travis Robertson & Bob Nielsen
Travis Robertson bio | Bob Nielsen bio
2:15 pm

Safety Culture Transformation through Frontline Influencer Engagement
Wendy Wilson
view session info & bio
3:00 pm Closing Remarks, Surveys & Prize Draws

All listed times are subject to change

Back to Top